# SDR 04FDEA01051

- Difficulty date: April 22, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 15,305 hours, 7,731 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC 3RD SEAT TRACK FROM CENTERLINE JUST FWD OF FR 27 ONE EA AREA OF SURFACE CORROSION UPPER SURFACE.  REPAIRED SEAT TRACK 3 LEFT FR 26-27 TO FR 27-28 AE PER A300-600 FREIGHTER SRM 53-10-16 PARA 4 FIG 201.
